MAUDE Adverse Event Report: AERIN MEDICAL INC. VIVAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. VIVAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG722
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Cartilage damage (4833)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented with external nasal valve collapse and lower lateral cartilage stenosis.The physician treated the lower lateral cartilage and alar cartilage with the vivaer stylus and reported overlapping some treatments.The patient returned for follow up after a period of several months with absorption of a portion of the lower lateral cartilage and worsening of the external nasal valve collapse.Approximately 14 months later, a revision surgery was performed, open valve nasal reconstruction.It was also reported that the patient had two previous nasal surgeries including a rhinoplasty.Based on these circumstances, intentional use error caused and contributed to the reported event.Additional information from the physician states they are aware of indications for use.Aerin medical will continue to monitor and trend for reports of this nature.

Brand Name
VIVAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key21532491
Report Number3011625895-2025-00002
Device Sequence Number18107019
Product Code GEI
UDI-Device Identifier08886479300160
UDI-Public08886479300160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG722
Device Catalogue NumberCAT723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown